I take 50 mg of Pamelor at bed time to help releive the chronic pain in my lower legs that stings, stabbing and crawling sensations. But the 50 mg takes about 30-40% of the pain away should I ask my Doctor to incrase to 75 or 100 mg?? Please help
You could talk to the Dr about raising your dose. Dont raise it on your own however. Sometimes more of a drug will not give more relief. It is a discussion you need to have with your Dr. Tell him about how much relief you are getting on the current dose and ask him if he thinks elevating the dose will help to give you more relief. You want to take the least amount of drug that helps and with the least amount of side effects. With tricyclic antidepressant drugs, the higher the dose, the more likely for intolerable side effects. This is why it is important not to increase the dose on your own.
- Pamelor Information for Consumers
- Pamelor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pamelor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2012 • 7 answers
Posted 18 Jul 2012 • 14 answers
Posted 9 Nov 2012 • 32 answers
Posted 22 Jan 2013 • 41 answers
Posted 4 Feb 2015 • 3 answers